Bumps on scalp and hair loss

Common Questions and Answers about Bumps on scalp and hair loss

bumps

The problem now is where the bumps are her hair is falling out. Bald spots and each time I wash her hair I am getting more and more hair in my hands. We are african american and she has no chemicals in her hair. IS there anyone that can help. I am desperate and concerned that it's something more serious but I don't know where to take her.
What causes a red, itchy pimple-like rash on scalp with subsequent hair loss? I have been treated with Ketokonazole shampoo, steroid liquid applied to scalp, chemical- and fragrance-free shampoo and conditioner (Free & Clear), stopped coloring my hair, etc. and so far nothing has taken this away. I am now losing my hair! Can anyone help me?
I have medium size bumps that have formed on my head.
Hi Hair loss may be due to underlying scalp conditions. The most common scalp conditions that may be causing this are tinea capitis which is a fungal infection, seborrheic dermatitis and discoid lupus. In your case, oral medications such as griseofulvin or terbinafine may be able to help. Was a test done to ascertain that this is indeed a fungal infection?
thinning of the hair on my scalp – especially when applying wax and showering, a lot will come out in my hands, also I will get 10+ strands if I run my hands through my hair a few times, I just notice hairs that have fallen quite a lot of the time – my hair is noticeably different to style & thinner.
For the time being, try to pay attention to when you are doing the scratching and picking and stop yourself. If you are at home, try wearing socks on your hands or a hat on your head because it is hard to scratch or pick at something that you can't get to. Sit on your hands if you have to. In the end though, I think you have issues that need to be talked out with some sort of counselor. Take care.
My dermatologist prescribed steroids and the rash went down, but the itchy scalp and flaking and hair loss are still going on - three weeks later. I want to know if this is hormonal and stress-related (my job is requiring me to work 12-hour days and is a stressful PR position AND I work a job on the weekends because my PR job doesnt pay what I owe in student loans) - this on top of having to deal with becoming pregnant (unplanned) and then losing that pregnancy.
i have then gone to the institute of tricologist in London where the consultant has said that its not male pattern baldness as the hair loss is thinning and being post on the top sides' and back of my scalp and said that it may be telegon effluviam and folliculitus which he gave me an iodine based shampoo to relieve the itch and pain.
Could stress cause my head to itch and tingle (and lose hair) or is my hair loss related to some other medical problem?
Hello, Many people do not develop symptoms after they first get infected with HIV. Others have a flu-like illness within several days to weeks after exposure to the virus. Since you are not having any symptoms(other than the penile bumps which can be due to contact dermatitis or friction rub also), so chances of HIV are less likely. Confirmation is only done by specific tests for HIV like western blot,PCR and ELISA.
I was have a lot of hair fall, the stylist was commenting on it always(every 4 weeks I was there for two more years). My hair hurt to move it, then itching an lymph notes started swelling and bumps on my head(and the lymph notes on top of my head). Last year I thought it might be the hair color. The dermatologist did not think so, suggested stop using so many hair products. Did not color for several months, lots of gray hair starting to come back in...even little short ones...
I have small bumps with severe itching of my scalp along with sudden hair loss, what could cause this? I was check for lice and fleas and have none, I do work in my plant garden alot but never find any bugs when washing hair. Any treatment you can give also please?
I have bumps in my hair above my ears on my scalp. Itching like mad. but if I sweat it gets soooo bad. Its burns like fire and itching makes me mad. dont have lice or dandruff on scalp. I do have a hot tub I have been in a few times this year. I keep it very clean and put new water in every 4 weeks.
Not on treatment but would like to know if my hair loss and on going uniary trac infections are side affects of the Hep C. Any info would be helpful........
You might want to try a Hair, Skin and Nail, vitamin combo. I purchase mine at wal-mart and it stopped my hair loss. Mine was not from synthroid, though. It was from another medicine. But its worth a try.
There seems to be a lot of things this could be, except that I don't have some key symptoms - big red rash, bumps/lesions, flaking, scaling, and NO HAIR LOSS. Everything I find has this as a symptom and I don't -yet, knock on wood. The itching is driving me CrAzY! I haven't changed any soaps, shampoos, cleaners... I haven't starting or stopped doing anything new. I have not had a recent haircut or hair treatment that might be causing an allergic reaction.
rarely do i get bumps on the head but now i see little red spots and my hair falling rapidly. my family (grand parents) have no history of hair loss. i do have dry skin all over - knuckles, face etc. the dermatologist did not do any skin tests - just a look and tell. should i talk to some other doc? what could be causing all the hair loss. since i was 17, my hair has been thinning but now its been falling a lot faster. when i see a differnt doc, should i ask him todo any tests?
I also noticed along with the hair loss, that my hair is extremely dry and brittle and breaks easily. Recently they have become very bothersome. Could you please tell me what could this be, and what can I do for it? Is it possible that it could be folliculitis, or scalp dermatitis?
My scalp goes through cycles where it is beet red and burns like it is on fire. Sometimes there are bumps that develop. Hair loss accompanies these flare ups and since this one has lasted five months, my hair is getting very thin. I have been using prescription Nizoral shampoo daily, Betamethasone dipropionate 0.05% at night and have also been given Cleocin T, but it seemed to make my scalp burn worse, so it was discontinued. Dr said it was hemorrhagic dermatitits or possibly alopecia.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I went to the doctor who told me my blood/iron/hormaone levels were average. This has been going on too long and i am losing more and more hair.
MedHelp Health Answers